# SDR DALA2023072005874

- Difficulty date: July 6, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N576DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0313
- Aircraft time: 5,981 hours, 852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3576 DENT DAMAGE COMMON TO THE FWD CARGO DOOR SURROUND STRUCTURE (P/N: V5327405320800 ). THE DENT MEASURES 1.75" L X 8.5"W X .218" D. REF FIGURE (1-3). THE DENTED AREA WHICH IS OUT OF ITS ORIGINAL CONTOUR MEASURES. CORRECTIVE ACTION: REF ERA 610294-14. (4931284)
